A case report of orbital inflammatory syndrome secondary to ipilimumab

Amanda D. Henderson, Dilip A. Thomas

Research output: Contribution to journalArticle

Abstract

Ipilimumab is a monoclonal antibody to cytotoxic T-lymphocyte antigen-4, a negative regulator of T-cell-mediated immune response. Ipilimumab is approved by the US Food and Drug Administration for the treatment of advanced melanoma. However, its use frequently has been associated with immune-related side effects, which can be explained by its mechanism of action. More common adverse effects include dermatitis, colitis, hepatitis, and endocrinopathies, but many less common immune-related adverse effects that involve various tissues and organ systems have been reported with more widespread use of ipilimumab since its approval in 2011. A case of bilateral orbital inflammatory syndrome secondary to ipilimumab, in a patient undergoing adjuvant treatment for metastatic melanoma, is reported.

Original languageEnglish (US)
Pages (from-to)e68-e70
JournalOphthalmic plastic and reconstructive surgery
Volume31
Issue number3
DOIs
StatePublished - Jan 1 2015
Externally publishedYes

ASJC Scopus subject areas

  • Surgery
  • Ophthalmology

Fingerprint Dive into the research topics of 'A case report of orbital inflammatory syndrome secondary to ipilimumab'. Together they form a unique fingerprint.

  • Cite this